# SDR SWIA201230945

- Difficulty date: May 21, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 29,163 hours, 40,905 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18 BELOW FLOOR AT PASSENGER DOOR HAS SURFACE CORROSION.  (C-CHECK)  REPAIRED IN REFERENCE TO EMB 120 SRM.
